MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035472040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Rupture (2208)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device remains implanted.
 
Event or Problem Description
It was reported that during a coil embolization procedure, the coil (subject device) ruptured the aneurysm.The patient was treated with a ventricular shunt.The physician stated that the procedural complications were not related to the stryker coil.There is no further information available.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.Aneurysm rupture and patient retreat (patient complications) are known risks associated with endovascular procedures and is noted as such in the device directions for use (dfu); therefore, anticipated in nature; therefore, an assignable cause of known inherent risk of procedure was assigned to this event.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7594827
Report Number3008881809-2018-00259
Device Sequence Number275012
Product Code HCG
UDI-Device Identifier07613252192701
UDI-Public07613252192701
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue NumberM0035472040
Device Lot Number20129525
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;